Görbe, T and Gyenge, Á (2020) Canonical spectral coordinates for the Calogero-Moser space associated with the cyclic quiver. Journal of Nonlinear Mathematical Physics, 27 (2). pp. 243-266. ISSN 1402-9251
Abstract
Sklyanin’s formula provides a set of canonical spectral coordinates on the standard Calogero-Moser space associated with the quiver consisting of a vertex and a loop. We generalize this result to Calogero-Moser spaces attached to cyclic quivers by constructing rational functions that relate spectral coordinates to conjugate variables. These canonical coordinates turn out to be well-defined on the corresponding simple singularity of type A, and the rational functions we construct define interpolating polynomials between them.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © the authors. This is an author produced version of a paper published in Journal of Nonlinear Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Calogero-Moser, cyclic quiver, Darboux coordinates, canonical spectral coordinates, Sklyanin’s formula |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EU - European Union 795471 |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Sep 2019 10:03 |
Last Modified: | 27 Jul 2020 00:40 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/14029251.2020.1700634 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:141557 |